# SDR REXA2021062400460

- Difficulty date: June 4, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,805 hours, 30,237 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Housing
- Part number: 6003328333
- Condition: Cracked
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTACLE HOUSING CRACKED ON INSIDE. J/C 53-12-301.  REMOVED & REPLACED GROUND POWER RECEPTACLE HOUSING, P/N 600-33283-33 IAW BOMB. REO#601R-53-11-569.
